# SDR HEEA080078

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,967 hours
- System (JASC): 3450 · Dependent Position Determining System
- Part: Indicator
- Part number: 702500
- Part serial: 981040
- Condition: Malfunctioned
- Location: Depend Position
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEPENDENT POSITION DETERMINING SYSTEM DISPLAY REMAINS IN TEST MODE.
